# SDR USAA950946

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294.5
- Part time: 26,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 3 INCH CORRODED AREA BS 294.5 ON Z ANGLE.  REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
